# SDR 2004FA0000255

- Difficulty date: January 5, 2004
- Submitted: March 3, 2004
- Operation: General aviation
- Aircraft: N102U
- Make and model: Diamon DA20-C1
- Aircraft serial: C0205
- Engine: Cont IO240A
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Frozen
- Part time: 319 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WE HAVE FOUND THAT THE STALL WARNING SYSTEM ON THIS TYPE OF AIRCRAFT IS PRONE TO FREEZE UP.  MOISTURE IS INTRODUCED TO THE SYSTEM THROUGH THE SENSORY HOLE IN THE LEFT WING.  MOISTURE TRAVELS TO THE LOW POINT IN THE SYSTEM LOCATED IN THE AIRCRAFT BELLY AD FREEZES UP CAUSING THE STALL WARNING SYSTEM TO NOT FUNCTION.
